# SDR AALA202506236106

- Difficulty date: June 17, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Plate
- Part number: D5337068220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED KEEL BEAM RIGHT HAND SIDE LOWER HOLES OF PLATE CONNECTING IN MAIN WHEEL WELL AT FR 42 AND X18992.7. REPLACED PLATE PER SRM 651-72-11.
